Alert archive / Mississippi / River Flood Warnings in 2021
River Flood Warning 227, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Sep 14, 2021, 8:40 AM CDT for Pearl River County, Mississippi. It took effect at Sep 15, 2021, 11:48 PM CDT. It was in force for 40 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 14, 2021, 8:40 AM CDT (13:40 UTC)
- In effect from
- Sep 15, 2021, 11:48 PM CDT
- Expired
- Sep 17, 2021, 4:00 PM CDT
- In force
- 40 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pearl River County, MS
The river
Written for the forecast point East Hobolochitto Creek near Caesar (CREM6). The gauge peaked at 17.17 ft at Sep 16, 2021, 1:00 PM CDT.
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02492343, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
892 WGUS44 KLIX 141340 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service New Orleans LA 840 AM CDT Tue Sep 14 2021 ...The National Weather Service in New Orleans LA has issued a Flood Warning for the following rivers in Mississippi... West Hobolochitto Creek Near McNeill affecting Pearl River County. East Hobolochitto Creek Near Caesar affecting Pearl River County. For the West Hobolochitto Creek...including McNeill...Minor flooding is forecast. For the East Hobolochitto Creek...including Caesar...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/lix. Click on the Rivers and Lakes menu for forecasts and observations. The next statement will be issued when updates are needed. && MSC109-150745- /O.NEW.KLIX.FL.W.0227.210916T0448Z-210917T2100Z/ /CREM6.1.ER.210916T0448Z.210917T0000Z.210917T1500Z.NO/ 840 AM CDT Tue Sep 14 2021 The National Weather Service in New Orleans has issued a * Flood Warning for the East Hobolochitto Creek Near Caesar. * From Wednesday evening to Friday afternoon. * At 7:45 AM CDT Tuesday the stage was 5.2 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late tomorrow evening to a crest of 16.0 feet Thursday evening. * Impact...At 15.0 feet, Water over a few roads in the city of Picayune will cause traffic problems. School bus traffic may need alternate routes. A few homes on Northwood Drive will be threatened. Beech Street and Westchester Subdivision below the confluence of the east and west branches is subject to flooding in low places. && LAT...LON 3052 8957 3053 8969 3082 8960 3082 8948 $$ MSC109-150745- /O.NEW.KLIX.FL.W.0228.210916T0840Z-210917T2200Z/ /MNLM6.1.ER.210916T0840Z.210917T0000Z.210917T1600Z.NO/ 840 AM CDT Tue Sep 14 2021 The National Weather Service in New Orleans has issued a * Flood Warning for the West Hobolochitto Creek Near McNeill. * From late Wednesday night to Friday afternoon. * At 7:45 AM CDT Tuesday the stage was 6.5 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage early Thursday morning to a crest of 17.0 feet Thursday evening. * Impact...At 17.0 feet, Some roads in the county inundated but passable. Homes in Westchester Subdivision, Picayune will be threatened. Water over a few roads in the city of Picayune will cause traffic problems. School bus traffic may need alternate routes. Beech Street and Westchester Subdivision below the confluence of the east and west branches will be subject to flooding in low places. && LAT...LON 3066 8971 3079 8966 3080 8961 3066 8959 $$ JFL
5 follow-up statements
638 WGUS84 KLIX 150201 FLSLIX Flood Statement National Weather Service New Orleans LA 901 PM CDT Tue Sep 14 2021 ...The Flood Warning is extended for the following rivers in Mississippi... East Hobolochitto Creek Near Caesar affecting Pearl River County. ...The Flood Warning continues for the following rivers in Mississippi... West Hobolochitto Creek Near McNeill affecting Pearl River County. For the West Hobolochitto Creek...including McNeill...Minor flooding is forecast. For the East Hobolochitto Creek...including Caesar...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/lix. Click on the Rivers and Lakes menu for forecasts and observations. The next statement will be issued when updates are needed. && MSC109-152015- /O.EXT.KLIX.FL.W.0227.210916T0421Z-210917T2100Z/ /CREM6.1.ER.210916T0421Z.210916T1800Z.210917T1500Z.NO/ 901 PM CDT Tue Sep 14 2021 ...The Flood Warning is now in effect until Friday afternoon... The Flood Warning continues for the East Hobolochitto Creek Near Caesar. * From Wednesday evening to Friday afternoon. * At 8:45 PM CDT Tuesday the stage was 5.8 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late tomorrow evening and continue rising to a crest of 16.0 feet early Thursday afternoon. The river is expected to fall below flood stage late Friday morning. * Impact...At 15.0 feet, Water over a few roads in the city of Picayune will cause traffic problems. School bus traffic may need alternate routes. A few homes on Northwood Drive will be threatened. Beech Street and Westchester Subdivision below the confluence of the east and west branches is subject to flooding in low places. && LAT...LON 3052 8957 3053 8969 3082 8960 3082 8948 $$ MSC109-152015- /O.CON.KLIX.FL.W.0228.210916T0840Z-210917T2200Z/ /MNLM6.1.ER.210916T0840Z.210917T0000Z.210917T1600Z.NO/ 901 PM CDT Tue Sep 14 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the West Hobolochitto Creek Near McNeill. * From late Wednesday night to Friday afternoon. * At 8:45 PM CDT Tuesday the stage was 7.0 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage early Thursday morning and continue rising to a crest of 17.0 feet Thursday evening. The river is expected to fall below flood stage late Friday morning. * Impact...At 17.0 feet, Some roads in the county inundated but passable. Homes in Westchester Subdivision, Picayune will be threatened. Water over a few roads in the city of Picayune will cause traffic problems. School bus traffic may need alternate routes. Beech Street and Westchester Subdivision below the confluence of the east and west branches will be subject to flooding in low places. && LAT...LON 3066 8971 3079 8966 3080 8961 3066 8959 $$ PG
058 WGUS44 KLIX 151357 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service New Orleans LA 857 AM CDT Wed Sep 15 2021 ...Forecast flooding changed from Minor to Moderate severity and increased in duration for the following rivers in Mississippi... West Hobolochitto Creek Near McNeill affecting Pearl River County. East Hobolochitto Creek Near Caesar affecting Pearl River County. For the West Hobolochitto Creek...including McNeill...Moderate flooding is forecast. For the East Hobolochitto Creek...including Caesar...Moderate flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/lix. Click on the Rivers and Lakes menu for forecasts and observations. The next statement will be issued when updates are needed. && MSC109-160800- /O.EXT.KLIX.FL.W.0228.210915T2236Z-210918T1255Z/ /MNLM6.2.ER.210915T2236Z.210916T1800Z.210918T0655Z.NO/ 857 AM CDT Wed Sep 15 2021 ...Forecast flooding increased from Minor to Moderate severity and increased in duration until Saturday morning... The Flood Warning continues for the West Hobolochitto Creek Near McNeill. * From this afternoon to Saturday morning. * At 7:45 AM CDT Wednesday the stage was 9.0 feet. * Flood stage is 15.0 feet. * Moderate flooding is forecast. * Forecast...The river is expected to rise above flood stage late this afternoon to a crest of 18.5 feet early tomorrow afternoon. * Impact...At 17.0 feet, Some roads in the county inundated but passable. Homes in Westchester Subdivision, Picayune will be threatened. Water over a few roads in the city of Picayune will cause traffic problems. School bus traffic may need alternate routes. Beech Street and Westchester Subdivision below the confluence of the east and west branches will be subject to flooding in low places. && LAT...LON 3066 8971 3079 8966 3080 8961 3066 8959 $$ MSC109-160800- /O.EXT.KLIX.FL.W.0227.210916T0234Z-210918T1900Z/ /CREM6.2.ER.210916T0234Z.210917T0000Z.210918T1300Z.NO/ 857 AM CDT Wed Sep 15 2021 ...Forecast flooding increased from Minor to Moderate severity and increased in duration until early Saturday afternoon... The Flood Warning continues for the East Hobolochitto Creek Near Caesar. * From this evening to early Saturday afternoon. * At 7:45 AM CDT Wednesday the stage was 7.3 feet. * Flood stage is 15.0 feet. * Moderate flooding is forecast. * Forecast...The river is expected to rise above flood stage late this evening to a crest of 17.5 feet tomorrow evening. * Impact...At 17.0 feet, Moderate flooding in areas near the stream in Picayune. Water will be in garages of several homes between MS Highway 43 and Beech Street bridge. Northwood Drive will be impassable with some homes flooded. && LAT...LON 3052 8957 3053 8969 3082 8960 3082 8948 $$ JFL
251 WGUS84 KLIX 160210 FLSLIX Flood Statement National Weather Service New Orleans LA 910 PM CDT Wed Sep 15 2021 ...The Flood Warning continues for the following rivers in Mississippi... East Hobolochitto Creek Near Caesar affecting Pearl River County. For the East Hobolochitto Creek...including Caesar...Moderate flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/lix. Click on the Rivers and Lakes menu for forecasts and observations. The next statement will be issued when updates are needed. && MSC109-162015- /O.EXT.KLIX.FL.W.0227.210916T0750Z-210918T1708Z/ /CREM6.2.ER.210916T0750Z.210917T0600Z.210918T1108Z.NO/ 910 PM CDT Wed Sep 15 2021 ...The Flood Warning is now in effect until early Saturday afternoon... The Flood Warning continues for the East Hobolochitto Creek Near Caesar. * From late tonight to early Saturday afternoon. * At 8:45 PM CDT Wednesday the stage was 13.3 feet. * Flood stage is 15.0 feet. * Moderate flooding is forecast. * Forecast...The river is expected to rise above flood stage late tonight to a crest of 17.5 feet tomorrow evening. * Impact...At 17.0 feet, Moderate flooding in areas near the stream in Picayune. Water will be in garages of several homes between MS Highway 43 and Beech Street bridge. Northwood Drive will be impassable with some homes flooded. && LAT...LON 3052 8957 3053 8969 3082 8960 3082 8948 $$ KO
345 WGUS84 KLIX 161722 FLSLIX Flood Statement National Weather Service New Orleans LA Issued by National Weather Service Mobile AL 1222 PM CDT Thu Sep 16 2021 ...The Flood Warning continues for the following rivers in Mississippi... East Hobolochitto Creek Near Caesar affecting Pearl River County. For the East Hobolochitto Creek...including Caesar...Moderate flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/lix. The next statement will be issued when updates occur. && MSC109-171730- /O.EXT.KLIX.FL.W.0227.000000T0000Z-210918T1030Z/ /CREM6.2.ER.210916T1051Z.210917T0000Z.210918T0430Z.NO/ 1222 PM CDT Thu Sep 16 2021 ...The Flood Warning is now in effect until early Saturday morning... The Flood Warning continues for the East Hobolochitto Creek Near Caesar. * Until early Saturday morning. * At 9:45 AM CDT Thursday the stage was 16.6 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and moderate flooding is forecast. * Forecast...The river is expected to rise to a crest of 17.5 feet this evening and is forecast to fall below flood stage by late Friday evening. * Impact...At 17.0 feet, Moderate flooding in areas near the stream in Picayune. Water will be in garages of several homes between MS Highway 43 and Beech Street bridge. Northwood Drive will be impassable with some homes flooded. && LAT...LON 3052 8957 3053 8969 3082 8960 3082 8948 $$ 21/CLL
950 WGUS84 KLIX 171430 FLSLIX Flood Statement National Weather Service New Orleans LA 930 AM CDT Fri Sep 17 2021 ...The Flood Warning is cancelled for the following rivers in Mississippi... West Hobolochitto Creek Near McNeill affecting Pearl River County. East Hobolochitto Creek Near Caesar affecting Pearl River County. ...The Flood Warning continues for the following rivers in Mississippi... Wolf River Above Gulfport affecting Harrison County. For the Wolf River...including Landon, Gulfport...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/lix. Click on the Rivers and Lakes menu for forecasts and observations. The next statement will be issued when updates are needed. && MSC109-171530- /O.CAN.KLIX.FL.W.0228.000000T0000Z-210917T1430Z/ /MNLM6.1.ER.210915T1700Z.210916T0830Z.000000T0000Z.NO/ 930 AM CDT Fri Sep 17 2021 ...The Flood Warning for the West Hobolochitto Creek Near McNeill has been cancelled... The Flood Warning is cancelled for the West Hobolochitto Creek Near McNeill. * At 8:45 AM CDT Friday the stage was 14.8 feet. * Flood stage is 15.0 feet. * Forecast...The river is expected to fall to 7.8 feet Wednesday morning. && LAT...LON 3066 8971 3079 8966 3080 8961 3066 8959 $$ MSC109-171530- /O.CAN.KLIX.FL.W.0227.000000T0000Z-210917T1430Z/ /CREM6.2.ER.210916T1051Z.000000T0000Z.000000T0000Z.NO/ 930 AM CDT Fri Sep 17 2021 ...The Flood Warning for the East Hobolochitto Creek Near Caesar has been cancelled... The Flood Warning is cancelled for the East Hobolochitto Creek Near Caesar. * At 8:45 AM CDT Friday the stage was 14.9 feet. * Flood stage is 15.0 feet. * Forecast...The river is expected to fall to 6.0 feet Wednesday morning. && LAT...LON 3052 8957 3053 8969 3082 8960 3082 8948 $$ MSC047-180830- /O.EXT.KLIX.FL.W.0230.000000T0000Z-210918T2100Z/ /GLFM6.1.ER.210916T0801Z.210917T0745Z.210918T1500Z.NO/ 930 AM CDT Fri Sep 17 2021 ...The Flood Warning is now in effect until tomorrow afternoon... The Flood Warning continues for the Wolf River Above Gulfport. * Until tomorrow afternoon. * At 8:45 AM CDT Friday the stage was 8.7 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 8:45 AM CDT Friday was 8.8 feet. * Forecast...The river is expected to fall below flood stage late tomorrow morning and continue falling to 4.1 feet Wednesday morning. * Impact...At 9.0 feet, Bells Ferry Road will be impassable with deep water on the east bridge approach. && LAT...LON 3039 8917 3037 8922 3041 8922 3042 8919 $$ CAB
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Sep 14, 4:03 AM CDT, 4 hours 37 minutes earlier.
Area forecast discussion, Sep 14, 4:03 AM CDT, 4 hours 37 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
403 AM CDT Tue Sep 14 2021
.SHORT TERM (Today through Thursday) It is not important to just
focus on the eventual dissipation of any tropical cyclone. Some of
the most damaging and life threatening variables can still be associated
with it. Flooding rains and tornadic conditions will still be an
issue with this system as it creeps east hugging the I10 corridor
over the next few days. The fetch over the gulf will also increase
along with wind speeds to around 15-25kt and remain there for
about 24 hours maybe a bit longer while we are in a spring tide
cycle. This will be enough to bring up a Coastal Flood advisory
for values around 1-2ft above normal from SW Pass westward. We
will need to see how these winds play out east of the river to add
more locations to the coastal flood advisory but at the moment
most areas to the east look around 1-1.5 above normal for this
event. As with any very slowly moving tropical system, rainfall
amounts will be high and should be a common 5-10 inch storm
totals along and south of the 1-10/1-12 corridor with isolated
higher amounts. North of this area amounts are expected to be
lower but still enough to bring a Flash Flood Watch over all the
CWA. And if any higher total rainfall values or if they shift
slightly northward, this would become a problem for people in SW
Miss as well, so will go that far north with the watch but there
will be a precip gradient over southern Miss that lowers as one
moves north. Heavy rain potential will be slow to move out and we
could see this linger into Thursday.
.Long Term (Thursday night and beyond)...
Still some uncertainty in the extended portion of the forecast
regarding the eventual disposition of Hurricane Nicholas. Current
NHC forecast (10 PM CDT Monday) has it dissipating over southcentral
or southwest Louisiana Thursday. That being said, at this time,
don't see much in the way of drying forecast in the column as a
whole into and through the weekend. Convective development will
likely occur during the more usual diurnally favored hours
(afternoon over land) over the weekend. May see some decrease in
areal coverage by Monday or so.
Don't see much day to day change in temperatures until the expected
decrease in areal coverage around Monday or so, at which time temps
may creep upward a degree or two. 35
&&
AVIATION...
MVFR ceilings will become predominant after sunrise as Hurricane
Nicholas moves inland over the Texas coast and the rain shield moves
closer to the area. Conditions will deteriorate by this afternoon to
low end MVFR or high end IFR and continue there through the end of
the period. Rain will become rather widespread with iso/sct TSRA
through the afternoon and evening hours. Winds will gradually shift
southeast today with potential winds above 20 knots at most
terminals toward evening. These conditions will be prevalent
through the night hours as well. 35/17
&&
MARINE...
SE winds with speeds 15-25kt will continue mainly west of the river
but winds could have frequent gusts at or above 20kt even east of
the river. These higher winds will mainly be in convective bands.
With this, will continue the smal craft advisory. Seas should come
to be more in line with a wind driven sea as Nicholas moves inland.
Any thunderstorms will be capable of bringing rapidly higher winds
and seas. Wind direction should shift to S and finally SW Wed
through Thu and weaken further.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 79 70 79 70 / 90 100 100 50
BTR 79 71 81 70 / 100 100 100 50
ASD 83 72 84 72 / 100 100 100 60
MSY 84 75 85 75 / 100 100 100 60
GPT 83 72 83 73 / 90 80 100 60
PQL 84 71 83 72 / 80 70 90 70
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch from 7 AM CDT this morning through Thursday
morning for LAZ034>037-039-046>050-056>061-063>072-075>078.
Coastal Flood Advisory until 7 PM CDT Wednesday for LAZ066>069.
GM...Small Craft Advisory until 7 AM CDT Wednesday for GMZ550-552-555-
557-570-572-575-577.
MS...Flash Flood Watch from 7 AM CDT this morning through Thursday
morning for MSZ068>071-077-080>082.
GM...Small Craft Advisory until 7 AM CDT Wednesday for GMZ552-555-557-
570-572-575-577.
&&In the hours before
Special weather statement, Sep 14, 5:07 AM CDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service New Orleans LA
507 AM CDT Tue Sep 14 2021
LAZ047>050-141100-
Livingston LA-Ascension LA-West Baton Rouge LA-East Baton Rouge LA-
507 AM CDT Tue Sep 14 2021
...A strong thunderstorm will impact portions of north central
Ascension, east central West Baton Rouge, west central Livingston and
central East Baton Rouge Parishes through 600 AM CDT...
At 507 AM CDT, Doppler radar was tracking a strong thunderstorm near
Port Vincent, or near Denham Springs, moving northwest at 20 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Baton Rouge, Zachary, Baker, Denham Springs, Port Allen, Oak Hills
Place, Walker, French Settlement, Port Vincent, Westminster, Old
Jefferson, Merrydale, Inniswold, Watson, Shenandoah, Brownfields,
Greenwell Spring, Village St. George and Baton Rouge Airport.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 155 and 166.
Interstate 12 between mile markers 1 and 18.
Interstate 110 in Louisiana between mile markers 1 and 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3041 9075 3027 9087 3048 9128 3069 9109
TIME...MOT...LOC 1007Z 126DEG 19KT 3040 9090
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPHSpecial weather statement, Sep 14, 6:52 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service New Orleans LA
652 AM CDT Tue Sep 14 2021
LAZ048-050-141230-
Livingston LA-East Baton Rouge LA-
652 AM CDT Tue Sep 14 2021
...A strong thunderstorm will impact portions of central Livingston
and central East Baton Rouge Parishes through 730 AM CDT...
At 651 AM CDT, Doppler radar was tracking a strong thunderstorm near
Springfield, or 12 miles southwest of Hammond, moving west at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Baton Rouge, Zachary, Baker, Denham Springs, Port Allen, Walker,
Livingston, Springfield, Merrydale, Watson, Brownfields, Greenwell
Spring, Shenandoah, Killian and Baton Rouge Airport.
This includes the following Interstates...
Interstate 12 between mile markers 4 and 33.
Interstate 110 in Louisiana between mile markers 2 and 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3071 9108 3047 9055 3043 9055 3042 9053
3029 9059 3046 9120
TIME...MOT...LOC 1151Z 112DEG 34KT 3041 9064
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 4:08 AM CDT | Coastal Flood Advisory | LIX | 63 hr | |
| Sep 14, 7:48 AM CDT | Areal Flood Advisory | LIX | Hancock, Pearl River | 3 hr |
| Sep 14, 8:40 AM CDT | River Flood Warning | LIX | Pearl River | 3 days |
| Sep 14, 9:08 AM CDT | River Flood Warning | LIX | Harrison | 4 days |
| Sep 14, 9:08 AM CDT | River Flood Warning | LIX | Harrison | 4 days |
| Sep 14, 4:51 PM CDT | Special Weather Statement | LIX | Harrison | 39 min |
Nearby
River Flood Warnings in Mississippi, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.